Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking minoxidil and follihair for hair loss and itchy scalp. Is erectile dysfunction a side effect of finepecia?

Hi i started my hair treatment one month back because of hair fall and itchy scalp , dandruff ..i have been advised to take minoxidil , Follihair (vitamin mineral tab) and finpecia . i came to about finpecias side effects (Erectile Dysfunctioning) so in recent appointment i have asked doc not to include finpecia in course. now i am having minoxidil with keraglo men (vitamin mineral tab) in course which is the better one if we compare Follihair to keraglo men? and is the finpecia real danger for sex life?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

Minoxidil is a safe drug when sexual dysfunction is considered. Follihair and Keraglo both are vitamin supplements. Both contains selenium, biotin, zinc and also necessary doses of vitamins and some amino acids. Both are good drugs and it can't be predicted which drug is better.
Finapecia is finasteride, it is a drug that is mainly used in Prostatic Hyperplasia. Recently its use has increased in male pattern baldness. It has a serious side effect of causing erectile dysfunction. To some extent the erectile dysfunction is not reversible. So if you are having erectile dysfunction with this drug then I will advise you to contact your dermatologist for necessary dose adjustments.


Dr. Seikhoo Bishnoi
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor